# SDR 96ZZZX2535

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N367AL
- Make and model: Bell 206L-3
- Aircraft serial: 51443
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: 206040576103
- Condition: Spalled
- Location: Mast
- Part time: 808 hours
- Component: 206040014103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL ON UPPER TRANSMISSION CHIP PLUG.  FOUND MAST BEARING OUTER RACE SPALLING.
